# SDR HALA0600559

- Difficulty date: August 13, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-300
- Aircraft serial: 33422
- Aircraft time: 14,233 hours, 2,751 cycles
- System (JASC): 3400 · Navigation System
- Part: Screen
- Condition: Dirty
- Location: Fmc
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - FMC FAIL DISPLAYED OTHER CDU DISPLAYS SINGLE FMC OPERATION MSG.  PULLED AND CLEANED SCREEN ON RT FMC RESEATED AND CK PER AMM 34-61-00 OPS CHECK OK.
